Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
167 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Suggest treatment for UTI in a hypertensive person while on Cipro

Answered by
Dr.
Dr. Manisha Jain

OBGYN

Practicing since :2007

Answered : 5136 Questions

default
Posted on Tue, 23 Aug 2016 in Women's Health
Question: I've had two UTIs in the past month. It cleared up then came back. I was on Cipro for a few days .It was fine for a week, Now in the last week it's come back, with mostly frequent urinating and sharp lower back pain. Last week I had vaginal bleeding when I strained to defecate (this happened twice) and now tonight more vaginal bleeding when I had a bowel movement (some straining). I'm so afraid it's uterine cancer. I have two of the risk factors, overweight and high blood pressure. COuld this be caused from the chronic UTI or something more serious? Ps I took a urine test and still have a UTI
doctor
Answered by Dr. Manisha Jain 2 hours later
Brief Answer:
Investigations advised

Detailed Answer:
Hello and welcome to Health Care.Magic Forum. Thanks for trusting is with your health query.I have gone through your query and understand your concerns completely.
Repeated UTI are common in patients with deranged sugar profile if those with poor hygiene.
J would suggest you to get a Blood sugar test, Pap smear and urine culture.
After seeing the reports, I will suggest you further..
Main thing which is bothering me is spotting you had so I want you to have local examination by a gynecologist as it can be piles and not uterine bleeding altogether.
Also if all reports and examination is normal then get an ultrasound done which will guide us to the source of bleeding.
All the best
Regards
Dr Manisha
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions ,   ,   ,   ,  
Lab Tests

Recent questions on  Uterine bleeding

doctor1 MD

Hi Last year my husband slept with several prostitution and later I was diagnosed with trichnomiasis a sti, still my spotting continued so went for...

doctor1 MD

If we use gestofit tablets through mouth what happened If we use gesttofit 200 through mouth what happened

doctor1 MD

I have just gone 1 year without a period. I went last month and had my pap. Everything was fine. Last Friday after going to the restroom I noticed...

doctor1 MD

dizziness, eye exam normal except endpoint nystagmus, nausea and fatigue, denies vomiting. dizziness room is spinning last over 2 months, worsen...

doctor1 MD

im 34 yrs old,i go to obgyne last week coz my monthly menstruation not coming and wen i try pregnancy kit negative.she finds in my ultrasound i...

doctor1 MD

Hi. I am in my ninth week of pregnancy and the recent scan showed some uterine bleeding. My doctor has prescribed susten 100 but I am wary of...